# SDR CALA2025102810618

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41743
- Aircraft time: 41,475 hours, 15,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR BRACKET LOOSE. PERFORMED INSPECTION AND OPS CHECK OF GIRT BAR LEAF SPRING NO DEFECTS NOTED. HARDWARE IS SECURE AND LEAF SPRING HOLD GIRT BAR SECURE REF AMM 25-66-10.
